Title: Harmonicity of a foliation and of an associated map
Authors: Tondeur, P ×
Vanhecke, Lieven #
Issue Date: 1996
Publisher: Australian mathematics publ assoc inc
Series Title: Bulletin of the australian mathematical society vol:54 issue:2 pages:241-246
Abstract: A foliation on a Riemannian manifold (M, g) is harmonic if all the leaves are minimal submanifolds. We give a new characterisation of the harmonicity of a foliation on (M, g) by the harmonicity of an associated bundle map of (TM, g(C)), where g(C) is the complete lift metric of g to the tangent bundle as introduced by Yano and Ishihara.
ISSN: 0004-9727
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science